# SDR KBM2006F00147

- Difficulty date: April 9, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 350A33214501
- Part serial: S4496
- Condition: Loose
- Location: Tail Rotor
- Part time: 2,665 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R PITCH LINK, BEARING LOOSE, REMOVED AND REPLACED.  (K)
